# SDR IPXA2021101574988

- Difficulty date: October 15, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 30,912 hours, 18,644 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 144N800774
- Part serial: NA
- Condition: Cracked
- Location: Repaired
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4** SUPPLEMENTAL SDR** MAIN CARGO COMPT. FLOOR BEAM AT STA. 1100.0 BETWEEN BL 0.0 AND RBL24.75 WITH CORROSION. REPAIRED IAW EAR.REMOVE AND REPLACED TRANSITION PANEL FROM STA 1529.0-1640.0 IAW SRM 51-40-02-0G.
